# SDR SWIA202055956

- Difficulty date: November 22, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANS COWL SLIDE HAS WORN AREA (FWD)   (C-CHECK) RO 2/5/2021   REPAIRED DAMAGE TO RH LWR TRANSCOWL SLIDE PER MHIRJ REO 670-54-21-1410 REV -- DATED 2020-12-11 AND BOMBARDIER REO 670-78-34-384 REV D DATED 2018-11-27  / COMPLIED WITH SKYWEST TASK CARD 51-900-10032-SKY (CL600-2C10) STRUCTURL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
